# SDR DHL97708002

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SLOW TO ACCELERATE.   PERFORMED ENGINE RUN-UP, WITHIN LIMITS PER M/M.
